Monday, August 8News That Matters

Wellbutrin Weight Loss!

There is a misconception about Wellbutrin weight loss, but it does exist! This anti-depressant is known to suppress appetite, increase energy and improve mood. It can help you lose weight, but it is only a secondary effect. If you are overweight or obese, it may not be the right medication for you. Wellbutrin weight loss may not happen for you! Each individual’s body responds to the medication differently.

Wellbutrin is an anti-depressant:

Although it may sound counter-intuitive, Wellbutrin is an anti-depressive drug used for weight loss. This antidepressant suppresses appetite, which spurs weight loss. The authors of Wellbutrin’s label seem to view these side effects as a bonus, and consider them to be the drug’s ultimate goal. Unfortunately, the weight loss benefits of Wellbutrin may not outweigh the risks.

It suppresses appetite:

Although it is not approved for use in people with eating disorders, some doctors may prescribe Wellbutrin for weight loss in order to help them lose weight. This medication is available in different strengths and comes with different side effects. A doctor should discuss any side effects with the patient before prescribing a medication. In addition, there are certain precautions a person should take when taking Wellbutrin.

It improves mood:

People who have taken Wellbutrin for weight loss and improved mood should be aware of some possible side effects. Neuropsychiatric events have been reported with this drug, including depression, anxiety, panic attacks, hostility, and even hallucinations. People taking this drug should keep their mood and behavior patterns under close observation and call their healthcare providers if any of these symptoms occur. These side effects are usually mild and should not be cause for concern.

It increases energy:

One of the most popular antidepressants is linked to weight loss. Wellbutrin works by speeding up the body’s metabolism. This drug, also known as an NDRI (norepinephrine-dopamine reuptake inhibitor), can also cause a serotonin and anxiety imbalance. If you are concerned about weight loss and have been prescribed Wellbutrin, discuss this medication with your doctor.

It may cause weight loss:

In the long run, taking Wellbutrin may lead to weight gain. Before you start taking this drug, consider its therapeutic benefits and unwanted side effects. If you notice significant weight gain, you should contact your doctor. You may wish to switch medications or consider Wellbutrin withdrawal. If weight gain is not your primary concern, you may be able to tolerate the drug. Otherwise, you should consider switching to another medication.

Leave a Reply